MathSciNet Relay Station
MathSciNet bibliographic data
MR1411268 58G32 (60G48)
Darling, R. W. R. Martingales on noncompact manifolds: maximal inequalities and prescribed limits. Ann. Inst. H. Poincaré Probab. Statist. 32 (1996), no. 4, 431–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement